A unified approach to stability analysis of switched linear descriptor systems under arbitrary switching

Guisheng Zhai, Xuping Xu

研究成果: Article

25 引用 (Scopus)

抄録

We establish a unified approach to stability analysis for switched linear descriptor systems under arbitrary switching in both continuous-time and discrete-time domains. The approach is based on common quadratic Lyapunov functions incorporated with linear matrix inequalities (LMIs). We show that if there is a common quadratic Lyapunov function for the stability of all subsystems, then the switched system is stable under arbitrary switching. The analysis results are natural extensions of the existing results for switched linear state space systems.

元の言語English
ページ(範囲)249-259
ページ数11
ジャーナルInternational Journal of Applied Mathematics and Computer Science
20
発行部数2
DOI
出版物ステータスPublished - 2010 6 1

Fingerprint

Lyapunov functions
Linear matrix inequalities

ASJC Scopus subject areas

  • Applied Mathematics
  • Computer Science (miscellaneous)
  • Engineering (miscellaneous)

これを引用

@article{de811fa0036c40a7867820088ef8de9f,
title = "A unified approach to stability analysis of switched linear descriptor systems under arbitrary switching",
abstract = "We establish a unified approach to stability analysis for switched linear descriptor systems under arbitrary switching in both continuous-time and discrete-time domains. The approach is based on common quadratic Lyapunov functions incorporated with linear matrix inequalities (LMIs). We show that if there is a common quadratic Lyapunov function for the stability of all subsystems, then the switched system is stable under arbitrary switching. The analysis results are natural extensions of the existing results for switched linear state space systems.",
keywords = "arbitrary switching, common quadratic Lyapunov functions, linear matrix inequalities (LMIs), stability, switched linear descriptor systems",
author = "Guisheng Zhai and Xuping Xu",
year = "2010",
month = "6",
day = "1",
doi = "10.2478/v10006-010-0018-2",
language = "English",
volume = "20",
pages = "249--259",
journal = "International Journal of Applied Mathematics and Computer Science",
issn = "1641-876X",
publisher = "Walter de Gruyter GmbH",
number = "2",

}

TY - JOUR

T1 - A unified approach to stability analysis of switched linear descriptor systems under arbitrary switching

AU - Zhai, Guisheng

AU - Xu, Xuping

PY - 2010/6/1

Y1 - 2010/6/1

N2 - We establish a unified approach to stability analysis for switched linear descriptor systems under arbitrary switching in both continuous-time and discrete-time domains. The approach is based on common quadratic Lyapunov functions incorporated with linear matrix inequalities (LMIs). We show that if there is a common quadratic Lyapunov function for the stability of all subsystems, then the switched system is stable under arbitrary switching. The analysis results are natural extensions of the existing results for switched linear state space systems.

AB - We establish a unified approach to stability analysis for switched linear descriptor systems under arbitrary switching in both continuous-time and discrete-time domains. The approach is based on common quadratic Lyapunov functions incorporated with linear matrix inequalities (LMIs). We show that if there is a common quadratic Lyapunov function for the stability of all subsystems, then the switched system is stable under arbitrary switching. The analysis results are natural extensions of the existing results for switched linear state space systems.

KW - arbitrary switching

KW - common quadratic Lyapunov functions

KW - linear matrix inequalities (LMIs)

KW - stability

KW - switched linear descriptor systems

UR - http://www.scopus.com/inward/record.url?scp=77954401515&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954401515&partnerID=8YFLogxK

U2 - 10.2478/v10006-010-0018-2

DO - 10.2478/v10006-010-0018-2

M3 - Article

AN - SCOPUS:77954401515

VL - 20

SP - 249

EP - 259

JO - International Journal of Applied Mathematics and Computer Science

JF - International Journal of Applied Mathematics and Computer Science

SN - 1641-876X

IS - 2

ER -